# SDR FDEA202512132248

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 23,042 hours, 9,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Slat
- Component: Slat, Boeing
- Component part number: 114T4102407G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #2 SLAT, SLAT TAB AT I/B MAIN TRACK HAS MATERIAL MISSING AROUND FASTNER. REPAIRED L/H WING # 2 SLAT TAB ON I/B CLOSE OUT PANEL AT STA 906.2-934.2 IN REF TO B767   SRM 57-43-01-2R. SEE JPF FOR ALL WORK PREFOMED. THIS IS A MAJOR REPAIR.
